None found.

  • Size

    12oz

    Description

    Other Information: Each 30 ml contains: potassium 7 mg, sodium 45 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Chlorpheniramine Maleate, Dextromethorphan HBr. Alcohol free. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014343

    SKU/UPC

    32390001434

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Alcohol 10%. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014251

    SKU/UPC

    32390001425

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 oz

    Description

    Other Information: Each 5 ml contains: sodium 3 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: Age 4+. Dextromethorphan HBr 5 mg. Guaifenesin 100 mg. Cough suppressant. Expectorant. Cough. Chest congestion. Breaks up mucus. Alcohol free. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Dosing cup included. Each dose of cherry-flavored Children's Mucinex Cough Liquid: controls cough; relieves chest congestion; breaks up mucus; alcohol-free. Questions or comments? 1-866-Mucinex (1-866-682-4639) or www.mucinex.com. Made in England.

    Identifier

    00363824274645

    SKU/UPC

    36382427464

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    24ct

    Description

    Other Information: Store at room temperature. Misc: Powerful nighttime relief. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014404

    SKU/UPC

    32390001440

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold, helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough dm. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Store at 20-25 c (68-77 f). Quality guaranteed. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough dm. Alcohol free. For children & adults. Non-drowsy, relieves: coughs, chest congestion. Compare to robitussion cough dm active Ingredients*. Parents: learn about teen medicine abuse. See new dosing directions. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough dm. Parents: learn about teen medicine abuse.

    Identifier

    00036800162594

    SKU/UPC

    3680016259

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20ct

    Description

    Cough relief. Vicks VapoDrops provide fast and effective relief. Each drop contains effective medicine to suppress your impulse to cough as it dissolves into a soothing syrup to relieve your sore throat.

    Identifier

    00323900010765

    SKU/UPC

    32390001076

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 oz

    Description

    Other Information: Each 30 ml Dose Cup Contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Fast multi-symptom relief. Powerful nighttime relief. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014244

    SKU/UPC

    32390001424

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 oz

    Description

    Relieves cough, chest congestion, mucus Dose cup included Compare to robitussin cough & chest congestion

    Identifier

    00036800327221

    SKU/UPC

    3680032722

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    6 oz

    Description

    Chloraseptic® Sore Throat Phenol/Oral Anesthetic Sugar Free Cherry Flavor. New & Improved Taste. #1 Pharmacist Recommended. Works on Contact. Relieves Sore Throat. Easy to Control Sprayer. Sugar Free. Cherry Flavor. 6 fl oz (177 ml). Aspirin Free. Gluten Free. Uses: For the temporary relief of occasional minor irritation, pain, sore mouth and sore throat. Questions 1-800-552-7932. www.chloraseptic.com. ©2015 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00378112011031

    SKU/UPC

    37811201103

    Manufacturer

    Medtech Products Inc.

    Brand

    Chloraseptic
  • Size

    4oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Ages 6 & over. Chlorpheniramine maleate (antihistamine); Dextromethorphan HBr (cough suppressant). Relieves: cough up to 8 hours; runny nose. Alcohol-free. Use dosage cup included. Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms. For more recent product information, visit www.robitussin.com. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675.

    Identifier

    00300318693124

    SKU/UPC

    30031869312

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4oz

    Description

    Other Information: Each 10 ml Contains: sodium 11 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr (Cough suppressant). Relieves: Cough up to 8 hours. Ages 6 & over. See new dosing information. Alcohol-free. Use dosage cup included. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Children's Robitussin liquid is specially formulated to provide soothing action and control your child's cough. Should be 18 or older ot purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318694121

    SKU/UPC

    30031869412

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough long-acting. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Alcohol 1.4%. Ages 12 & over. For adults. Cough. Long acting. Non-drowsy. Relieves: cough up to 8 hours. Compare to robitussin cough long-acting active ingredient.

    Identifier

    00036800215603

    SKU/UPC

    3680021560

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    12oz

    Description

    Other Information: Each 30 ml contains: sodium 36 mg. Store at room temperature. Misc: Doxylamine succinate - Antihistamine, dextromethorphan HBr - Cough suppressant. Cough relief. Powerful cough relief so you can sleep. Nighttime relief. Alcohol 10%. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900014329

    SKU/UPC

    32390001432

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 oz

    Description

    Other Information: Each 30 ml contains: sodium 36 mg. Store at room temperature. Misc: Doxylamine succinate - antihistamine, dextromethorphan HBr - cough suppressant. Powerful cough relief so you can sleep. Nighttime relief. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014312

    SKU/UPC

    32390001431

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Alcohol 10%. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014275

    SKU/UPC

    32390001427

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough & chest congestion dm. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Alcohol free. Ages 12 & over. For adults. Cough & chest congestion. Non-drowsy. Relieves: coughs, chest congestion/mucus. Compare to robitussin cough & chest congestion dm active ingredient.

    Identifier

    00036800134423

    SKU/UPC

    3680013442

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Other Information: Phenylketonurics: contains phenylalanine 8.4 mg per teaspoonful (5 ml). Store at room temperature 68-77 degrees F (20-25 degrees C0. Keep tightly closed. Misc: Relieves coughs. Soothes throat. Relieves chest congestion. No sodium; dye; sorbitol; fructose. Safe for diabetics. Sugar & alcohol free! Gluten free. Call 1-800-899-3166 Mon-Thurs 9:00 am-5:00 pm EST, Fri 9:00 am - 2:30 pm EST. Serious side effects associated with use of this product may be reported to this number. Visit us online at www.diabetic products.com. The Diabetic Tussin Difference: All of our products are specifically formulated for diabetics and those on sugar or sodium restricted diets. Sugar Restricted Diet: This product is 100% free from sugar, alcohol, honey, fructose, & sorbitol. Sodium Restricted Diet: This product is 100% free from sodium. This product is also 100% free from narcotics, decongestants, and dyes. Your doctor or pharmacist is your best source of information on any of our products for diabetics. Made in the USA.

    Identifier

    00760569064041

    SKU/UPC

    76056906404

    Manufacturer

    Hi Tech Pharmaceuticals

    Brand

    Diabetic Tussin
  • Size

    4 oz

    Description

    Children's Mucinex® Chest Congestion Expectorant Grape Flavor Liquid. Guaifenesin 100mg. Breaks up mucus. Alcohol-free. Age 4+. Also look for Children's Mucinex®. Mini-melts. Great-tasting. Chest-congestion relief in fun-to-take, convenient granule packets! Uses: Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Questions 1-866-MUCINEX (1-866-682-4639). You may also report side effects to this phone number. Dosing cup included. Each dose of grape-flavored children's Mucinex® chest congestion liquid. Relieves chest congestion. www.mucinex.com. Reckitt Benckiser. © 2013 RB.

    Identifier

    00363824273648

    SKU/UPC

    36382427364

    Manufacturer

    Reckitt Benckiser

    Brand

    Children's Mucinex
  • Size

    6 oz

    Description

    Compare to chloraseptic active ingredient Fast relief

    Identifier

    00036800145429

    SKU/UPC

    3680014542

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8 oz

    Description

    Topcare tussin cf non-drowsy cough & cold, a cough suppressant, expectorant & nasal decongestant. Relieves: coughs, stuffy nose, chest congestion/mucus. Compare to robitussin cough & cold cf active Ingredients*. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. Temporarily relieves these symptoms occurring with a cold: nasal congestion, cough due to minor throat and bronchial irritation. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough & cold cf. Relieves coughs, stuffy nose & chest congestion/mucus. Dosage cup included. Alcohol free. Quality guaranteed.

    Identifier

    00036800771321

    SKU/UPC

    3680077132

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Top care® tussin dm sugar free cough & chest congestion non-drowsy: temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold; helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes; specially formulated for diabetics. Specially formulated for diabetics. Alcohol & sugar free for ages 12 & over. Non-drowsy, quality guaranteed. Compare to robitussin® cough & chest congestion sugar-free dm* active Ingredients.

    Identifier

    00036800358799

    SKU/UPC

    3680035879

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Compare to robitussin® chest congestion active ingredient.* Use: helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin® chest congestion. Alcohol free; for ages 12 & over Relieves chest congestion mucus

    Identifier

    00036800130067

    SKU/UPC

    3680013006

    Manufacturer

    TOPCO

    Brand

    TOP CARE®